| Model Number |
9734715 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that, while in a procedure, the spine clamp was stripped.There was no reported impact on patient outcome.No additional information was provided.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that there was no patient impact due to the reported issue and there was no reported delay due to the issue.